Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 279, NWS St. Louis, MO

June 6, 20084 counties in Missouri; Adams County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 6, 2008, 2:52 AM CDT for 4 counties in Missouri; Adams County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2008, 2:52 AM CDT (07:52 UTC)
Expired
Jun 6, 2008, 3:30 AM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Adams County, IL, Lewis County, MO, Marion County, MO, Monroe County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 154 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1315 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 060752
SVRLSX
ILC001-MOC111-127-137-173-060830-
/O.NEW.KLSX.SV.W.0279.080606T0752Z-080606T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEWIS COUNTY IN NORTHEAST MISSOURI
  MARION COUNTY IN NORTHEAST MISSOURI
  NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSOURI
  NORTHWESTERN RALLS COUNTY IN NORTHEAST MISSOURI
  ADAMS COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 330 AM CDT

* AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR WARREN...OR 7 MILES NORTH OF
  MONROE CITY...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PALMYRA...
  MAYWOOD...
  QUINCY...
  LA GRANGE...
  MENDON...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 4020 9094 3950 9172 3976 9185 3979 9185
      4021 9148
TIME...MOT...LOC 0752Z 223DEG 54KT 3979 9168

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 060807
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
306 AM CDT FRI JUN 6 2008

MOC137-173-060816-
/O.CAN.KLSX.SV.W.0279.000000T0000Z-080606T0830Z/
MONROE MO-RALLS MO-
306 AM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RALLS AND
NORTHEASTERN MONROE COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAS MOVED OUT OF THESE 
COUNTIES. 

LAT...LON 4020 9094 3968 9153 3969 9172 3991 9174
      4020 9148
TIME...MOT...LOC 0806Z 223DEG 54KT 3994 9149

$$

ILC001-MOC111-127-060830-
/O.CON.KLSX.SV.W.0279.000000T0000Z-080606T0830Z/
ADAMS IL-MARION MO-LEWIS MO-
306 AM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN LEWIS...MARION AND NORTHWESTERN ADAMS COUNTIES...

AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TAYLOR...OR ABOUT 7
MILES NORTH OF PALMYRA...MOVING NORTHEAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...URSA...
FOWLER...MENDON...LIMA...PALOMA...COATSBURG...WOODVILLE...LORAINE AND
CHATTON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4020 9094 3968 9153 3969 9172 3991 9174
      4020 9148
TIME...MOT...LOC 0806Z 223DEG 54KT 3994 9149

$$

BRITT
000 
WWUS53 KLSX 060828
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 AM CDT FRI JUN 6 2008

ILC001-MOC111-127-060838-
/O.EXP.KLSX.SV.W.0279.000000T0000Z-080606T0830Z/
ADAMS IL-MARION MO-LEWIS MO-
328 AM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS...MARION
AND WESTERN ADAMS COUNTIES EXPIRES AT 330 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 5 AM CDT.

LAT...LON 4020 9094 3968 9153 3969 9172 3991 9174
      4020 9148
TIME...MOT...LOC 0828Z 223DEG 54KT 4018 9120

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:17 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 5, 11:17 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1117 PM CDT THU JUN 5 2008

.DISCUSSION...
/146 PM CDT THU JUN 5 2008/

...SEVERE THUNDERSTORMS POSSIBLE TOMORROW/TOMORROW NIGHT...

A BREEZY WARM SPRING DAY ACROSS MISSOURI AND ILLINOIS AS CWA SITS
FIRMLY WITHIN THE WARM SECTOR. 12Z SOUNDING FROM SPRINGFIELD
PORTRAYS A STOUT CAP ON THE ATMOSPHERE FOR THE REMAINDER OF THE
AFTERNOON AND EVENING.

A DEEP NEGATIVELY TILTED SHORTWAVE TROUGH AND ACCOMPANYING MID-LEVEL
JET STREAK WILL MOVE NORTHEAST FROM THE FOUR CORNERS REGION TO THE
NORTHERN PLAINS BY TOMORROW MORNING. MEANWHILE...SURFACE LOW
PRESSURE WILL OCCLUDE AS IT MOVES NORTH-NORTHEAST FROM THE CENTRAL
PLAINS TO THE UPPER MIDWEST. SEVERE CONVECTION EXPECTED TO DEVELOP
ALONG THE COLD FRONT THIS AFTERNOON AND EVENING ACROSS THE PLAINS
AND CONGEAL INTO A SQUALL LINE AS IT TRIES TO PUSH EAST OVERNIGHT.
MESOSCALE MODEL GUIDANCE SUGGESTS THAT THE CONVECTION WILL WEAKEN AS
IT OUTRACES THE COLD FRONT AND PUSHES INTO THE WESTERN PORTION OF
THE CWA DURING THE PREDAWN HOURS.

SPC HAS PLACED THE MAJORITY OF THE CWA WITHIN A MODERATE RISK ON ITS
DAY 2 CONVECTIVE OUTLOOK. THE MAGNITUDE/SEVERITY OF THIS EVENT WILL
HINGE ON THE AMOUNT OF INSTABILITY THAT CAN BE REALIZED BEFORE
THE TAIL-END OF THE MAIN MID-LEVEL VORTICITY MAXIMA TRAVERSES THE
CWA LATE FRIDAY MORNING AND AFTERNOON. THE POTENTIAL CERTAINLY
EXISTS FOR A MAJOR SEVERE WEATHER OUTBREAK IF CONVECTIVE DEBRIS
CLOUDS FROM MORNING CONVECTION DOES NOT HAMPER DIURNAL HEATING. AT
THIS POINT...LOCATIONS ALONG AND EAST OF THE MISSISSIPPI RIVER
LOOK TO HAVE THE BEST PROBABLITY OF SEEING TEMPERATURES RISE INTO
THE UPPER 80S/LOWER 90S. SYNOPTIC LIFT FROM THE VORT MAX WILL ACT
UPON AN UNSTABLE AND STRONGLY SHEARED ATMOSPHERE TO
INTENSIFY/INITIATE THUNDERSTORMS ACROSS THE AREA. MOST LIKELY MODE
OF CONVECTION WILL BE SUPERCELLS WHICH COULD YIELD LARGE HAIL
...DESTRUCTIVE WINDS...AND TORNADOES.

SYNOPTIC LIFT EXITS THE CWA TO THE NORTHEAST LATE FRIDAY
EVENING...BUT ANY BOUNDARIES THAT ARE LAYED OUT BY AFTERNOON/EVENING
CONVECTION WILL LIKELY CONTINUE TO BE A FOCUS FOR THUNDERSTORMS
THROUGHOUT FRIDAY NIGHT AND INTO SATURDAY MORNING AS SOUTHWEST TO
NORTHEAST ORIENTATED LOW LEVEL JET INTENSIFIES. BACK BUILDING AND
TRAINING CONVECTION APPEAR POSSIBLE FRIDAY NIGHT AND SATURDAY
MORNING AS CORFIDI VECTORS VEER TO THE NORTHEAST. WILL NEED TO
WATCH THIS PERIOD...AS POTENTIAL FOR A SIGNIFICANT FLASH FLOOD
EVENT IS INCREASING.

SOUTHWEST FLOW ALOFT WILL REMAIN OVERHEAD THROUGHOUT THE EXTENDED AS
HEIGHT RISES ENSUE ACROSS THE SOUTHEAST CONUS. THIS WOULD SUGGEST
THAT THE ACTIVE STORM TRACK WILL TEMPORARILY MOVE BACK NORTH OF THE
CWA SATURDAY NIGHT AND SUNDAY. EXCEPTION WILL BE ACROSS THE
NORTHWEST STRETCHES OF THE CWA AS ITS PROXIMITY TO THE ACTIVE
BAROCLINIC ZONE WILL INSURE LOW CHANCE POPS THROUGH THE WEEKEND.

MEDIUM RANGE GUIDANCE SUGGESTS THAT A SERIES OF STRONG SHORTWAVES
WILL MOVE FROM THE ROCKIES/CENTRAL PLAINS TO THE WESTERN GREAT LAKES
NEXT WEEK...DRAGGING THE FRONTAL BOUNDARY FURTHER SOUTH AND
INCREASING OUR CHANCES OF THUNDERSTORMS. HAVE DECIDED TO JUST KEEP A
SLIGHT CHANCE OF THUNDERSTORMS EACH DAY NEXT WEEK GIVEN UNCERTAINTY
ON TIMING OF EACH SHORTWAVE AND GENERALLY FOLLOWED HPC GUIDANCE FOR
TEMPERATURES...WITH UPPER 80S/LOWER 90S EXPECTED.

CVKING

&&

.AVIATION...
/1104 PM CDT THU JUN 5 2008/
FOR THE 06Z TAFS...FAIRLY STG S-SELY SFC WNDS WL CONT LT TGT DUE
TO A STG SFC PRESSURE GRADIENT ACRS THE CWA BTWN SFC LOW AND
TRAILING CDFNT OVER THE PLAINS AND SFC RDG OVER THE SERN US. WL
CONT MENTION OF LLWS IN THE SUS TAF THRU MID MRNG WITH LWR SFC
WND SPEED FCST IN/NR THE RVR VLY. MID-HI LVL CLOUDINESS FM THE
CONVECTION MOVG INTO WRN MO WILL SPREAD NEWD INTO THE TAF SITES
LT TGT. LINE OF CONVECTION OVER WRN MO SHOULD MOVE INTO COU AREA
ARND 08Z FRI AND INTO THE UIN AREA ARND 11Z FRI. WILL INCLUDE A
TEMPO GRP OF TSRA WITH HIGHER WND GUSTS. CONVECTION SHOULD WKN BY
THE TIME IT GETS INTO THE STL METRO AREA JUST AFTER 12Z FRI. NEW
CONVECTION CAN BE EXPECTED TO DVLP DURING THE AFTN HRS AS CDFNT/SFC
TROF MOVES E-SEWD THRU THE CWA. SFC WNDS WILL BE STG AND GUSTY
AGAIN ON FRI WITH A GRADUAL VEERING TO A S-SWLY DIRECTION.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 5, 10:28 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 PM CDT THU JUN 5 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1028 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST AND CENTRAL
MISSOURI AND WEST CENTRAL ILLINOIS DURING THE OVERNIGHT HOURS.
A LINE OF SEVERE THUNDERSTORMS OVER EASTERN KANSAS WILL MOVE EAST
NORTHEAST INTO CENTRAL AND NORTHEAST MISSOURI DURING THE OVERNIGHT
HOURS. DAMAGING WINDS UP TO 60 MPH...PENNY SIZE HAIL...AND
ISOLATED TORNADOES ARE POSSIBLE WITH THIS LINE IF IT MAINTAINS ITS
INTENSITY WHILE CROSSING MISSOURI.

MODERATE RIVER FLOODING IS OCCURRING ALONG THE
MISSISSIPPI RIVER FROM QUINCY ILLINOIS TO HANNIBAL MISSOURI. SEE
THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BREEZY CONDITIONS ARE EXPECTED ONCE AGAIN ON FRIDAY...WITH A
SOUTH WIND GUSTING UP TO 40 MPH.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. LOOK
FOR THUNDERSTORMS TO INTENSIFY OR REDEVELOP BY FRIDAY AFTERNOON.
THE THREAT OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGHOUT THE
EVENING HOURS WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES
POSSIBLE.

THUNDERSTORMS WILL LIKELY CONTINUE FRIDAY NIGHT AND SATURDAY
MORNING ACROSS THE AREA. GIVEN THE RECENT RAINFALL AND THE
POTENTIAL FOR TRAINING THUNDERSTORMS WITH LOCALLY HEAVY
RAINFALL...FLASH FLOODING WILL BE POSSIBLE.

MODERATE RIVER FLOODING WILL CONTINUE OR IS FORECAST FOR PARTS OF
THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Special weather statement, Jun 6, 1:54 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT FRI JUN 6 2008

MOZ018-026-034-041-042-060730-
BOONE MO-AUDRAIN MO-MONROE MO-SHELBY MO-KNOX MO-
154 AM CDT FRI JUN 6 2008

AT 154 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF EDINA TO
15 MILES SOUTHWEST OF STURGEON...MOVING NORTHEAST AT 50 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS
TO 50 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS
HURDLAND...STURGEON...DUNCANS BRIDGE...CLARENCE...BARING...
WOODLAWN... STURGEON...NOVELTY...PARIS...MAUD AND CENTRALIA BETWEEN
154 AM AND 230 AM.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN
EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER
DEVELOPMENTS OVER THE NEXT FEW HOURS.

BRITT
Special weather statement, Jun 6, 2:19 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 AM CDT FRI JUN 6 2008

MOZ018-019-026-027-034-035-041-042-047-048-050-060745-
COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-AUDRAIN MO-MONROE MO-
RALLS MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO-
219 AM CDT FRI JUN 6 2008

AT 219 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
EDINA TO 6 MILES SOUTHWEST OF PARIS TO 6 MILES SOUTHWEST OF
CALIFORNIA...MOVING NORTHEAST AT 45 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS
TO 50 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS
PARIS...LEWISTOWN...SHELBYVILLE...PARIS...MONROE CITY...MARK TWAIN
LAKE...MEXICO...HALLSVILLE AND COLUMBIA BETWEEN 219 AM AND 245 AM.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN
EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER
DEVELOPMENTS OVER THE NEXT FEW HOURS.

BRITT
Special weather statement, Jun 6, 2:43 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 AM CDT FRI JUN 6 2008

ILZ095-MOZ019-027-034-035-041-042-047-048-050-060815-
ADAMS IL-COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-AUDRAIN MO-
MONROE MO-RALLS MO-MARION MO-LEWIS MO-
243 AM CDT FRI JUN 6 2008

AT 243 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF LEWISTOWN
TO 6 MILES SOUTHWEST OF MONROE CITY TO 15 MILES SOUTHWEST OF
JEFFERSON CITY...MOVING NORTHEAST AT 40 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS
TO 50 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS
MONROE CITY...CANTON...LAGRANCE...QUINCY...HANNIBAL...MEXICO...
COLUMBIA...FULTON AND JEFFERSON CITY BETWEEN 243 AM AND 315 AM.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN
EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER
DEVELOPMENTS OVER THE NEXT FEW HOURS.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:46 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage23 min
Jun 6, 10:31 AM CDTRiver Flood WarningLSXFranklin, Warren18 days
Jun 6, 10:31 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis31 days
Jun 6, 1:15 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington45 min
Jun 6, 1:47 PM CDTTornado WarningLSXFranklin, Jefferson, Washington43 min
Jun 6, 1:51 PM CDTTornado WarningLSXCrawford54 min
Jun 6, 1:57 PM CDTFlash Flood WarningLSXCrawford, Franklin, Washington8 hr
Jun 6, 2:21 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis39 min
Jun 6, 2:30 PM CDTTornado WarningLSXCrawford, Franklin, Jefferson, Washington45 min
Jun 6, 2:37 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Louis, City of Saint Louis4 hr
Jun 6, 2:41 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade24 min
Jun 6, 2:58 PM CDTFlash Flood WarningLSXCity of Saint Louis4 hr
Jun 6, 3:12 PM CDTTornado WarningLSXJefferson, Saint Louis48 min
Jun 6, 3:52 PM CDTFlash Flood WarningLSXJefferson, Saint Louis4 hr
Jun 6, 5:57 PM CDTTornado WarningLSXCrawford, Washington48 min
Jun 6, 6:36 PM CDTTornado WarningLSXWashington39 min
Jun 6, 2:54 PM CDTTornado WarningLSXClinton, Madison, Saint Clair51 min
Jun 6, 3:32 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Madison, Montgomery43 min
Jun 6, 3:38 PM CDTFlash Flood WarningLSXBond, Clinton, Fayette, Madison, Montgomery7 hr
Jun 6, 3:43 PM CDTTornado WarningLSXClinton, Madison, Saint Clair47 min
Jun 6, 4:18 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion42 min
Jun 6, 4:22 PM CDTTornado WarningLSXBond, Clinton23 min
Jun 6, 4:41 PM CDTTornado WarningLSXBond, Clinton, Fayette, Marion40 min
Jun 6, 4:44 PM CDTFlash Flood WarningLSXBond, Clinton, Fayette, Marion6 hr
Jun 6, 6:27 PM CDTSevere Thunderstorm WarningLSXBond, Clinton30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.